# SDR ASAA0956399

- Difficulty date: August 14, 2009
- Submitted: August 17, 2009
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 10,206 hours, 3,230 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Circuit Breaker
- Part number: 2193301AC
- Part serial: 0696373
- Condition: Popped
- Location: E&E Bay
- Part time: 10,206 hours, 3,230 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CABIN PRESSURE AUTO FAIL LIGHT AND ALTERNATE LIGHTS ON.  VERIFIED AUTO FAIL LIGHT AND ALTERNATE LIGHTS ON.  FOUND AUTO PRESS CONTROL NR 2 MANUAL C/B OUT.  RESET SAME C/B.  NR 2 AUTO PRESSURE CONTROL SYSTEM OPS CHECK GOOD PER M/M FIM TASK 21 31 TASK 801.  SEAMC NOTIFIED.
